On a singular nonlinear Neumann problem

Chabrowski, Jan (2014) On a singular nonlinear Neumann problem. Opuscula Mathematica, 34 2: 271-290. doi:10.7494/OpMath.2014.34.2.271


Author Chabrowski, Jan
Title On a singular nonlinear Neumann problem
Journal name Opuscula Mathematica   Check publisher's open access policy
ISSN 1232-9274
Publication date 2014
Year available 2014
Sub-type Article (original research)
DOI 10.7494/OpMath.2014.34.2.271
Open Access Status DOI
Volume 34
Issue 2
Start page 271
End page 290
Total pages 20
Place of publication Krakow, Poland
Publisher AGH University of Science and Technology
Collection year 2015
Language eng
Abstract We investigate the solvability of the Neumann problem involving two critical exponents: Sobolev and Hardy-Sobolev. We establish the existence of a solution in three cases: (i) 2 < p + 1 < 2*(s), (ii) p + 1 = 2*(s) and (iii) 2*(s) < p + 1 ≤ 2*, where 2*(s) = 2(N-s)/N-2, 0 < s < 2, and 2* = 2(N-s)/N-2 denote the critical Hardy-Sobolev exponent and the critical Sobolev exponent, respectively.
Keyword Neumann problem
Critical Sobolev exponent
Hardy-Sobolev exponent Neumann problem
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2015 Collection
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 20 May 2014, 02:17:47 EST by System User on behalf of School of Mathematics & Physics